SciELO - Scientific Electronic Library Online

 
vol.21 issue3THE HOMOTOPY TYPE OF INVARIANT CONTROL SET author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

NOTTE, EDUARDO A.; ROJAS, MARÍA D.  and  ROJAS, MARKO A.. PERIODIC STRONG SOLUTIONS OF THE MAGNETOHYDRODYNAMIC TYPE EQUATIONS. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.3, pp.199-224. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000300001.

We obtain, using the spectral Galerkin method together with compactness arguments, existence and uniqueness of periodic strong solu-tions for the magnetohydrodynamic type equations

Keywords : Magnetohydrodynamic type equations and periodic strong solutions.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License